EconPapers    
Economics at your fingertips  
 

Correlated Equilibrium in Stochastic Games

Eilon Solan () and Nicolas Vieille ()

Post-Print from HAL

Abstract: We study the existence of uniform correlated equilibrium payoffs in stochastic games. The correlation devices that we use are either autonomous (they base their choice of signal on previous signals, but not on previous states or actions) or stationary (their choice is independent of any data and is drawn according to the same probability distribution at every stage). We prove that any n-player stochastic game admits an autonomous correlated equilibrium payoff. When the game is positive and recursive, a stationary correlated equilibrium payoff exists. Journal of Economic Literature Classification Numbers: C72, C73.

Keywords: stochastic games; correlated equilibrium; positive recursive games (search for similar items in EconPapers)
Date: 2002-02-01
References: Add references at CitEc
Citations: View citations in EconPapers (26)

Published in Games and Economic Behavior, 2002, Vol.38,n°2, pp.362-399. ⟨10.1006/game.2001.0887⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Correlated Equilibrium in Stochastic Games (2002) Downloads
Working Paper: Correlated Equilibrium in Stochastic Games (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00465020

DOI: 10.1006/game.2001.0887

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-00465020